A simple proof for the Chernoff-Savage theorem

Michael G. Akritas

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A proof for the Chernoff-Savage theorem is given based on differentiable statistical functionals. It employs no second order differentiability condition.

Original languageEnglish (US)
Pages (from-to)39-44
Number of pages6
JournalStatistics and Probability Letters
Volume2
Issue number1
DOIs
StatePublished - Jan 1984

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A simple proof for the Chernoff-Savage theorem'. Together they form a unique fingerprint.

Cite this